# SDR WRLA2007048

- Difficulty date: March 25, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 43,863 hours, 8,132 cycles
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, RIGHT WING NR 8 SLAT INTERNAL SURFACE SKIN GOUGE STATION XOS 1009.  REPAIRED PER MD-11 SRM 57-10-00 FIG.=10 VOL.1 REV.38
